Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ItalianBoy

Veteran Member
  • Total Reviews

    0
  • Content Count

    836
  • Joined

  • Last visited

Everything posted by ItalianBoy

  1. Anyone has bad reactions with warm water? When I wash with mild water my face is crystal clear but with warm to hot water not so much
  2. Sorry for the late answer ... the only side-effects I had were dry/burning lips and dry skin because of the cold weather in winter, however, during my last month I had constipation which went away after I was done with the treatment. I have no idea regarding the growth effect, you should wait around 19 if you want to be sure to be done with your growth (keep in mind I took little doses compared to those you take in America)
  3. Update after about 4 months of completing the treatment. I haven't had any new activities since I stopped the medicine, my oil came back but not as bad as before, now I can live without having to wash my hair everyday or washing my face every few hours, my red marks are almost gone away for the most part, only things left are a few scars; the dermatitis came back on the head although it's a lot less now, my face however is still free of it. (Refer to the first post to know my old situation)
  4. ^ Please specify...you only have SD on your scalp?
  5. ^ and also, burning...the complete opposite of what you should look for in a SD product.
  6. Then it's most likely Cleanance K because Diacneal is another retinoid (although less strong than Differin).
  7. Wow you guys are so well-informed..did you test them on yourselves?
  8. Maybe it was this http://www.leguidesante.co.uk/163B/purchas...foliating-40ml/
  9. Aren't you being a little too obsessive about this?
  10. That's because time passes..nothing you can do about it, when you were 6 you liked toys when you're 20 you don't like em anymore. Panta rei. Btw black tattoos can be removed thru laser.
  11. Wow your acne now is mild..how do you feel about it?
  12. I see. In that case...I guess you could try that..it's still a cosmetic though right?
  13. Day 79 Ok so I had to stop the medicine for 5 days because my derm said that I had cheilitis (my lips were a mess, dry+red+cracks+blood) he said that it was the winter cold to induce this and that Accutane could worsen it so I should stop take it till it goes away..so 3 days ago it went away succesfully so here I am taking the 3th pill since then...during these days I've only had a little spot on my chin (rare place for me). Everything is fine. During the 5 days break I noticed my redness 100%
  14. How can they reduce the inflammation when it randomly comes? Unless your face is red everytime, of course :\
  15. You really can't cope with this effect. Cold weather or the opposite, warm rooms, can trigger it...I had to stop the pills for a few days and this effect had already gone away.
  16. Yeah, either as Finacea or Skinoren. Skinoren is a little different...it's 5% stronger and has different active ingredients (for ex. it has glycerin).
  17. I've never tried it (they don't sell it here) but my derms always suggested me to use a very gentle cleanser or alternatively just lukewarm water.
  18. http://www.acne.org/messageboard/Isotretin...og-t227412.html
×